question-icon

What causes tenderness and discoloration at the tip of the penis?

default
Posted on Tue, 14 Feb 2017
Question: The tip of my penis is tender and discolored. I took doxycycline for two weeks and nystop for 3 not gone. No secretion or pain urinating. So I don't think it's an std. any ideas?
I've uploaded 2 pictures. Let me know if you can see them. I took the doxycycline because I had prostatitis and it cleared it up.
doctor
Answered by Dr. Muhammad Sareer Khalil (1 hour later)
Brief Answer:
Explained

Detailed Answer:
Hello and Welcome

I appreciate your concern

Based on the images , you uploaded, I could not appreciate any significant discoloration.

As far as the tenderness is concerned, its most likely due to urethritis. A urine routine examination should be done. If pus cells are present then culture should also be sent. Treatment with azithromycin or ceftriaxone can be initiated , in consultation wit your doctor.

Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2919 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes tenderness and discoloration at the tip of the penis?

Brief Answer: Explained Detailed Answer: Hello and Welcome I appreciate your concern Based on the images , you uploaded, I could not appreciate any significant discoloration. As far as the tenderness is concerned, its most likely due to urethritis. A urine routine examination should be done. If pus cells are present then culture should also be sent. Treatment with azithromycin or ceftriaxone can be initiated , in consultation wit your doctor. Wishing you best of health Thanks Let me know if you have any query Please consult your doctor before deciding on any further course of action. For future follow up / correspondence you may ask me directly at the link given below http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107 Dr. M.S. Khalil